# SDR REXA2021100700785

- Difficulty date: August 29, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC670141771
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP LEADING EDGE PANEL 584EB IS CHAFED. - REMOVED & REPLACED #584EB IAW CRJ 700 SRM 51-40-11-001-001-A01 WVAC EMP # 603145 REFERENCE MASTER PANEL BOOK, PG 94 FOR INSTALLATION OF PNL 584EB. WVAC EMP STAMP # 776 MTC
